Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Erectile dysfunction. Need prescribed medication.

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
Curious about getting prescription for e.d. But embarrassed to travel to doctor, want to keep consultation a secret
Posted Tue, 22 May 2012 in Erectile Dysfunction
Answered by Dr. Pavan Kumar Gupta 3 hours later
Hello and thanks for the query.
Erectile dysfunction or ED is very common in adult man and almost all men are affected at some or other times so you should not feel embarrassed going to the doctor as you should always try to find the cause for your ED and that is possible only after visiting to your doctor and getting investigated for it properly.
Apart from psychological reasons,there are several other reasons for ED.
Common ones are
Lack of exercises
Use of drugs like anti depressants,tranquilizers,anti histaminics etc

You must visit your doctor to rule out any disorder.

We doctors at online have certain limitations with us and hence can not prescribe you any medicines.You have to consult your doctor for the prescription.
I hope to have clarified the matter however you can revert to me for any other query.
Thanks and best of luck.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor